# SDR UIEA2020012430115

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,035 hours, 21,716 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 2 STATUS MSG.( RESET AFT EQUIPMENT EXHAUST FAN 2 C.B. AND PERFORMED OPS TEST. OPS CHECK GOOD. MSG REMAINS EXTINGUISHED, REF B767 AMM 21-58-41-710-002-002. NO FURTHER DEFECTS NOTED. )
